Open Access
Translator Disclaimer
2007 Infinite-dimensional attractors for evolution equations with $p$-Laplacian and their Kolmogorov entropy
Messoud A. Efendiev, Mitsuharu Ôtani
Differential Integral Equations 20(11): 1201-1209 (2007).

Abstract

In this paper we give a detailed study on the attractors for the parabolic equations in bounded domains involving $p$-Laplacian as the principal term. Not only the existence of attractors but also their new properties are presented, which cannot be observed for the non-degenerate parabolic equations. In particular, we construct infinite-dimensional attractors whose $\varepsilon$-Kolmogorov entropy behave as the polynomial of $1/\varepsilon$ as $\varepsilon$ tends to zero.

Citation

Download Citation

Messoud A. Efendiev. Mitsuharu Ôtani. "Infinite-dimensional attractors for evolution equations with $p$-Laplacian and their Kolmogorov entropy." Differential Integral Equations 20 (11) 1201 - 1209, 2007.

Information

Published: 2007
First available in Project Euclid: 20 December 2012

zbMATH: 1212.37081
MathSciNet: MR2372422

Subjects:
Primary: 37L30
Secondary: 35B41 , 35K55 , 35K65

Rights: Copyright © 2007 Khayyam Publishing, Inc.

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.20 • No. 11 • 2007
Back to Top